You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1972-1973/27/3
Global existence for non-linear partial differential equations of the first order
Download
PDF
- Global existence for non-linear partial differential equations of the first order
Article
Original scientific text
Title
Global existence for non-linear partial differential equations of the first order
Authors
A. Adamus-Kulczycka
1
Affiliations
Kraków
Annales Polonici Mathematici
1972-1973/27/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
257-264
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics